Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Soapybubbles

Member
  • Posts

    43
  • Joined

  • Last visited

Reputation

0 Neutral

2 Followers

About Soapybubbles

  • Birthday 10/18/1987

Profile Information

  • Gender
    Female
  • Location
    Chicago, IL
  1. Soapybubbles

    Whoa. hey.

    Just some pics of me. i'm clear now! If I can get my external fixed I'll post progress pics, too.
  2. Hey Brit! I haven't been on the site for awhile, but I'm making it my goal to visit and check up on all the excellent people here. I don't know if you remember, but I made a couple of comments on your log from the retinoids section, and I creepily stalked you over to your accutane log, lol. Basically, I am very happy for you! The great thing about your body (whether you like the way it looks or not) is that it is YOURS! it's the one thing, apart from your life, that no one else but you owns
  3. Hey lionqueen, I just recently got clear by using a retinoid, and have just purchased MaMa Lotion, a malic and mandelic acid based serum, to help get rid of left over red marks (the retinoid is not working as fast as I would like). I know that people use them in conjunction with each other, and I have perused numerous different logs trying to find out the best way to use them (alternate every other night; the MaMa in the morning with the retinoid at night; spot treat with the acid; etc). Sinc
  4. Hey MisterTwo, Thanks for responding! I actually have been using the 1% now for about a week, and besides just a little extra dryness, I am experiencing now adverse effects! In fact, I feel as though my red marks are fading faster!! Also, I think you were right about me not breaking out again, because as of now, I haven't had a new zit since I started the upped dosage. I tried to do some research on whether or not I should move up doses, but I couldn't really find anything good. The .05% ne
  5. Hey guys, I am going to post in this topic first, and then if no one that is already checking mistertwo's log knows, I'll make separate topic for it. my derm recently upped my dosage of retin-a from .05% to 1%. i'm just wondering if maybe it is too soon to up my dosage and was wondering if anyone else's derm had tried to move them up yet. Also, I DO NOT want to move up if that is going to mean another initial breakout. Does anyone know if I will get another one? Thanks!
  6. haha, yeah, I'm still here. But last night was the first night I had checked the site in awhile. My skin has been looking pretty good, so I just wasn't thinking about it as much. Hence, I hadn't been checking the site as often. MisterTwo, how soon in the future do you think you're going to ween off the retin-a? Just wondering, because I did the same thing in late summer, and my acne tootally came back. Then I had to start the whole thing over again. Plus, I did a lot of research on retin-a
  7. Thanks for your kind words, you always seem to know what to say :)

  8. Hey Brit! I haven't been on the site in what feels like forever. I guess I've been being a little bit rude, since I abandoned all of the great people (and others just like them) that helped me through my hard times with retin-a. I've read all of your posts up to date, and checked out your pictures. I definitely think that your skin will respond nicely to the retin-a. I JUST went through the same thing that you are going through, and it is HELL. It seemed like everything was worse because of m
  9. Haha, thanks everyone for replying to this! ...I guess I get a little stressed out... You guys were right, no major setbacks. Much less anxious now. yesssss, thanks again!
  10. Hey Brit! I definitely think that the retin-a will help you. I know how you feel. Although my skin was never as bad as some of the people on this site, my mild to moderate acne was making me feel like a different person. Even though I know my friends didn't care, I knew that deep down the only thing that mattered was that I cared. I felt like my confidence had been drained. In starting retin-a I definitely got MUCH worse than I thought it would. But the past couple weeks it has been healing DRA
  11. Hey everyone! I'm starting this new post because I made a huge mistake! I was supposed to go the pharmacy and get my new prescription of minocycline today, but I missed the hours of operation, and now won't be able to get my new prescription until monday. This means missing two days and four doses of minocycline. Has anyone ever done this before? Do you think I'll get a huge breakout? I just got clear about a week ago from my retin-a and mino treatment, and I'll be devastated if I get anot
  12. Hi, thanks for reading this. I need help! I was prescribed minocycline twice a day about a month ago. Unfortunately I ran out yesterday (Friday) and won't be able to get more until Monday. That means two days of missed antibiotics (4 doses). Am I going to break out bad from this? Or do you think I'll be ok even with the missed doses. I'm also on retin-a, and the combination has cleared me up beautifully. However, I've only been clear for about a week and I really don't want to get another hug
  13. Hey jokerj! Keep hanging in there! It may seem to get bad and then good and then bad again, but I assure you there is a day when the good will prevail! I've been pretty happy this past week (week 7 and now beginning of week 8), and I was going through a pretty tough time awhile ago. I'm keeping you in my thoughts! I also saw that you were looking into the MAMA lotion. I just ordered some yesterday. When it comes in the mail I'll let you know what I think about it.
  14. Steve, #1 First thing you should realize about people on acne.org is that they are excellent! I would never think of calling you a "ginger." People on this site are extra nice. I mean... no one on I've come across on this site criticizes. Like... it's a site where people talk about pimples... so not glamorous... So welcome! I also have very fair skin and am prone to freckles, and am just embarking on my 8th week of tretinoin today. I experienced a TON of redness in my third to fourth week
×